Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 848–856 (Mi zvmmf6959)  

The sets of attainability, and the controllability of a linear set

V. I. Korobov

Khar'kov

Full text: PDF file (820 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 51–61

Bibliographic databases:

UDC: 519.3:62-50
MSC: 93C05
Received: 03.10.1969
Revised: 19.01.1970

Citation: V. I. Korobov, “The sets of attainability, and the controllability of a linear set”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 848–856; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 51–61

Citation in format AMSBIB
\Bibitem{Kor70}
\by V.~I.~Korobov
\paper The sets of attainability, and the controllability of a linear set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 848--856
\mathnet{http://mi.mathnet.ru/zvmmf6959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0280837}
\zmath{https://zbmath.org/?q=an:0217.28101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 51--61
\crossref{https://doi.org/10.1016/0041-5553(70)90005-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6959
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021